Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On topological transformation groups


Author: Lloyd Lininger
Journal: Proc. Amer. Math. Soc. 20 (1969), 191-192
MSC: Primary 54.80; Secondary 22.00
MathSciNet review: 0235544
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80, 22.00

Retrieve articles in all journals with MSC: 54.80, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235544-1
Article copyright: © Copyright 1969 American Mathematical Society